# SDR RAIA201801250001

- Difficulty date: January 25, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 42,247 hours, 38,933 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Unknown
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

INTERIOR LIGHTS FLICKERING WITH ASSOCIATED BURNING ODOR. PERFORMED INSPECTION AND OPS CHECK OF CABIN LIGHTS. VERIFIED ALL CABIN LIGHTS OPERATIONAL. NO BURNING ODOR NOTED.
